# SDR UALA2011110706015

- Difficulty date: November 5, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 47,980 hours, 12,980 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH FWD SEAT EMERGENCY LIGHT IS MISSING AT SEAT 1B.  NEEDS LIGHT STRIP.  NO LIGHT STRIP IN STOCK P/N 566-1373.  STRIP 566-1373 PLACED ON OSTF S0537.  REPLACED LAMP OP CHECK GOOD.
